Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Tingling, numbness in right fingers. MRI scan shows shadows on the spine, transverse myolitis. Treatment?

My daughter has had tingling and numbness in her right fingers for a couple of months Just had the results of an MRI scan which showed shadows on the spine and doctor thinks she has transverse myolitis. Are my symptoms likely to get any worse. I have read up a bit on the TM and she does not have any problems with her lower limbs or problems with bladder or bowel control
Asked On : Tue, 25 Dec 2012
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
Hi ,welcome to HCM.
Transverse myelitis does not cause tingling and numbness in fingers only. It will be more severe like loss of bladder bowel control, lower limb weakness.
If clinically it looks like transverse myelitis then must be treated with steroids. If you want details discussion please upload MRI images of spine in our experts opinion forum. Then we can be able to come on conclusion.
Answered: Wed, 26 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor